Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 383, NWS Twin Cities, MN

September 12, 2005Carver County, Sibley County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 12, 2005, 9:54 PM CDT for Carver County, Sibley County, Minnesota. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2005, 9:54 PM CDT (02:54 UTC)
Expired
Sep 12, 2005, 11:00 PM CDT
In force
66 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Carver County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 22 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 10:15 PM CDTHAIL 0.75Norwood/Young America, MNTREES DOWN.
Sep 12, 10:20 PM CDTTSTM WND DMGNorwood/Young America, MN6 INCH BRANCHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 12, 7:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
968 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 130255
SVRMPX
MNC019-143-130400-
/O.NEW.KMPX.SV.W.0383.050913T0254Z-050913T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
954 PM CDT MON SEP 12 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARVER COUNTY IN EAST CENTRAL MINNESOTA
  SIBLEY COUNTY IN CENTRAL MINNESOTA

* UNTIL 1100 PM CDT

* AT 952 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES
  NORTHWEST OF WACONIA TO 25 MILES SOUTHWEST OF WACONIA...AND MOVING 
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WACONIA...
  GREEN ISLE...
  HAMBURG...
  NORWOOD YOUNG AMERICA...
  COLOGNE...
  ASSUMPTION...

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING 
SIGNIFICANT WIND DAMAGE. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4498 9400 4463 9401 4466 9378 4488 9358
      4488 9378 4497 9379

$$

KAT
2 follow-up statements
000 
WWUS53 KMPX 130330
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1030 PM CDT MON SEP 12 2005

MNC143-130340-
/O.CAN.KMPX.SV.W.0383.000000T0000Z-050913T0400Z/
SIBLEY MN-
1030 PM CDT MON SEP 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR SIBLEY COUNTY IS CANCELLED...

THE LINE OF STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR 
SIBLEY COUNTY HAS MOVED EAST OF THE AREA. THEREFORE...THE WARNING 
HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHERN MINNESOTA.

LAT...LON 4488 9378 4466 9376 4472 9365 4488 9358

$$

MNC019-130400-
/O.CON.KMPX.SV.W.0383.000000T0000Z-050913T0400Z/
CARVER MN-
1030 PM CDT MON SEP 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CARVER COUNTY...

AT 1026 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VICTORIA
TO CARVER...AND MOVING EAST AT 40 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4488 9378 4466 9376 4472 9365 4488 9358

$$

KAT
000 
WWUS53 KMPX 130358
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1058 PM CDT MON SEP 12 2005

MNC019-130408-
/O.EXP.KMPX.SV.W.0383.000000T0000Z-050913T0400Z/
CARVER MN-
1058 PM CDT MON SEP 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR CARVER COUNTY WILL EXPIRE AT
1100 PM CDT...

THE LINE OF STORMS THAT PROMPTED THE WARNING FOR CARVER COUNTY HAS 
MOVED EAST OF THE AREA. THEREFORE...THE WARNING WILL BE ALLOWED TO 
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHERN MINNESOTA.

LAT...LON 4488 9378 4466 9376 4472 9365 4488 9358

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 9:15 PM CDT, 39 minutes earlier.

Area forecast discussion, Sep 12, 9:15 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 PM CDT MON SEP 12 2005

HAVE ISSUED A FLOOD WATCH FOR MUCH OF SOUTH AND CENTRAL MINNESOTA
AND A SMALL PART OF WEST CENTRAL WISCONSIN UNTIL 6 AM CDT DUE TO
POTENTIAL FOR THUNDERSTORMS MOVING REPEATEDLY OVER THE SAME AREA
OVERNIGHT.

PREVIOUS DISCUSSION BELOW...

.SHORT TERM...TODAY THROUGH THURSDAY
BULK OF THE MRNG/MIDDAY PCPN HAS PUSHED INTO THE ARROWHEAD OF MN
PER LOCAL 88D MOSAIC...AS MID LEVEL S/W CURRENTLY SITS N OF THE FA
PER W/V IMAGERY. ADDITIONAL AREA OF TSRA HAS MOVED ACRS THE MN/IA
BORDER...AND WILL CONT TO MOVE NEWRD INTO NRN PORTIONS OF THE FA
BY THIS AFTN/EVE. DENSE CLOUD COVER AND PCPN HAS KEPT TEMPS AND
THE OPPORTUNITY FOR DESTABILIZATION IN CHECK ACRS MOST OF THE
FA...WITH CINH VALUES IN EXCESS OF 100 J/KG N OF AN ULM/MSP/RPD
LINE EVIDENT ON THE 17Z LAPS ANALYSIS. INSTABILITY IS MUCH GREATER
ACRS S CNTRL MN AND INTO PORTIONS OF W CNTRL WI /MAINLY NEAR EAU
AND RCX/...AS THESE AREAS SAW MUCH LESS PCPN THIS MRNG AND MUCH
LESS CLOUD COVER. VIS SAT IMAGERY AND SFC OBS HAVE SHOWN MODEST
BREAKS IN THE CLOUD COVER OVR MAINLY ERN SD AND FAR SWRN
MN...WHICH HAS ALLOWED TEMPS TO WARM INTO THE LOWER 80S WITH DEW
POINTS NEAR 70. 17Z MSAS ANALYSIS DEPICTS MAIN SFC LO IN CNTRL
NE...WITH THE ATTENDANT COLD FRONT FROM JUST E OF PIR TO NEAR INL.
CONSIDERING THE ABOVE POINTS...THE BULK OF THE SVR WX LATER THIS
AFTN/EVE SHUD REMAIN S AND SW OF THE FA...JUST TO THE NE OF THE SFC
LO.

HEAVY RAIN EVENT STILL LOOKS TO BE ON TAP FOR THE FA THIS EVE AND
OVRNGT...WITH TWO MAIN AREAS OF CONCERN. FIRST...CONCENTRATED AREA
OF UPR LEVEL DIVERGENCE...ASSOC WITH THE RIGHT ENTRANCE RGN OF
THE UPR JET...MOVES ACRS MY NRN ZONES AFT 00Z TNGT. THIS COMBINES
WITH A S/W...CURRENTLY OVR NERN NE PER W/V IMAGERY...AND THE
APPROACHING COLD FRONT TO REGENERATE PCPN IN THE NRN PORTION OF
THE FA. HAVE CONCENTRATED HIGHEST QPF IN THIS RGN...WITH PWS IN
THE 1.5 TO 2 INCH RANGE. SECOND AREA OF CONCERN IS ACRS SRN AND
ERN PORTIONS OF THE FA OVRNGT. A SEPARATE S/W WL MOV ACRS THE
MN/IA BORDER LATE TNGT...AND WILL COMBINE WITH WEAKER UPR LEVEL
DIVERGENCE AND NOSE OF THE 45-50 KT H8 LLJ TO GENERATE TSRA IN THE
AREA FROM FRM TO EAU. SINCE THIS RGN HAS NOT BEEN AS AFFECTED BY
THIS MRNGS CONVECTION AS OTHER PARTS OF THE FA...IT IS NOT OUT OF
THE QUESTION THAT A FEW STORMS COULD PRODUCE LRG HAIL AND/OR DMG
WINDS...IN ADDITION TO THE HEAVY RAIN THREAT.

BULK OF THE TSRA SHUD END BY MIDDAY TOMORROW...AS THE FRONT PUSHES
TO A AUW/LSE/DSM LINE BY 18Z...ENDING THE TSRA THREAT IN THE SERN
SECTIONS OF THE FA. ANOTHER S/W PUSHES THRU NRN MN IN ADVANCE OF
THE MAIN UPR TROF...WHICH WILL BRING A CHC OF SHWRS TO MAINLY THE
NRN PORTION OF MY FA THRU TOMORROW EVENING.

SFC HI NUDGES INTO IA/SRN MN BY MIDDAY WED...WHICH WILL KEEP TEMPS
AT BELOW NRML LEVELS THRU THE SHORT TERM PD. RETURN SLY FLO ON THE
BACKSIDE OF THE SFC HI AS IT SLIDES EWRD COULD SPARK SOME
PCPN...SO LEFT SLGT CHC POPS THRU THU...ALTHO CONFIDENCE IS NOT HI
IN THIS SCENARIO ATTM.

THANKS FOR THE COORD FGF...DLH...FSD AND MSR.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY
A ZONAL FLOW REGIME WILL BECOME ESTABLISHED ACROSS THE MAJORITY OF
THE CONUS IN THE EXTENDED PORTION OF THE FORECAST. MULTIPLE WEAK
IMPULSES ARE PROGGED TO PASS THROUGH THE MID LEVELS...ALTHOUGH
TIMING AND STRENGTH UNCERTAINTIES WILL INHIBIT THE INTRODUCTION OF
CHANCE POPS AT THIS POINT. MEDIUM RANGE MODEL SOLUTIONS ARE PROGGING
A STRONGER SHORTWAVE TO AMPLIFY AND DIVE ACROSS THE NORTH CENTRAL
UNITED STATES OVER THE WEEKEND...ALTHOUGH LITTLE
CONSISTENCY/AGREEMENT REGARDING THIS FEATURE AND THE ASSOCIATED
FRONTAL PASSAGE ACROSS THE REGION HAS BEEN EXHIBITED. WILL ONLY
INTRODUCE SLIGHT CHANCE POPS ON SUNDAY FOR NOW. WITH A ZONAL FLOW
PATTERN THROUGH MUCH OF THE EXTENDED FORECAST...DO NOT ANTICIPATE
TEMPERATURES TO STRAY FAR FROM CLIMATOLOGICAL NORMALS...UNTIL THE
POTENTIAL ARRIVAL OF THE STRONGER SHORTWAVE (AND RELATED COOLER
CONDITIONS) LATE IN THE WEEKEND.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH UNTIL 6 AM CDT FOR MUCH OF SOUTH AND CENTRAL
MINNESOTA.
WI...FLOOD WATCH UNTIL 6 AM CDT FOR POLK AND ST CROIX COUNTIES.

&&

KAT/SCHMIT/WET
Hazardous weather outlook, Sep 12, 5:37 AM CDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
537 AM CDT MON SEP 12 2005

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-131100-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-
MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD-
RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-
STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
537 AM CDT MON SEP 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS AS THE DAY PROGRESSES.
THE STRONGEST STORMS TODAY AND TONIGHT WILL BE CAPABLE OF PRODUCING
HAIL AND STRONG GUSTY WINDS. IN ADDITION...HEAVY RAINFALL IS ALSO
A THREAT THROUGH TONIGHT AND LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY OR TONIGHT.

MARGRAF

In the hours before

Local storm report, Sep 12, 8:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 SW MONTEVIDEO         44.93N 95.75W
09/12/2005  1.00 INCH        LAC QUI PARLE      MN   LAW ENFORCEMENT

0823 PM     HAIL             COKATO                  45.08N 94.19W
09/12/2005  2.50 INCH        WRIGHT             MN   TRAINED SPOTTER

0825 PM     HAIL             RAYMOND                 45.02N 95.24W
09/12/2005  1.75 INCH        KANDIYOHI          MN   AMATEUR RADIO

            ON WEST SIDE OF RAYMOND.

0830 PM     HAIL             1 SE COKATO             45.07N 94.17W
09/12/2005  2.00 INCH        WRIGHT             MN   TRAINED SPOTTER

&&

RJN
Local storm report, Sep 12, 8:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     RAYMOND                 45.02N 95.24W
09/12/2005                   KANDIYOHI          MN   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN.

&&

KAT
Local storm report, Sep 12, 9:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             4 S DASSEL              45.02N 94.31W
09/12/2005  1.00 INCH        MEEKER             MN   PUBLIC

0823 PM     HAIL             COKATO                  45.08N 94.19W
09/12/2005  2.75 INCH        WRIGHT             MN   LAW ENFORCEMENT

0823 PM     HAIL             COKATO                  45.08N 94.19W
09/12/2005  2.50 INCH        WRIGHT             MN   TRAINED SPOTTER

0825 PM     HAIL             RAYMOND                 45.02N 95.24W
09/12/2005  1.75 INCH        KANDIYOHI          MN   AMATEUR RADIO

            ON WEST SIDE OF RAYMOND.

0830 PM     HAIL             1 SE COKATO             45.07N 94.17W
09/12/2005  2.00 INCH        WRIGHT             MN   TRAINED SPOTTER

0838 PM     TSTM WND DMG     RAYMOND                 45.02N 95.24W
09/12/2005                   KANDIYOHI          MN   LAW ENFORCEMENT

            POWER LINES DOWN IN TOWN.

0838 PM     TSTM WND DMG     RAYMOND                 45.02N 95.24W
09/12/2005                   KANDIYOHI          MN   TRAINED SPOTTER

            POWER LINES DOWN

0855 PM     HAIL             BUFFALO                 45.18N 93.87W
09/12/2005  0.88 INCH        WRIGHT             MN   TRAINED SPOTTER

0859 PM     HAIL             1 W BUFFALO             45.18N 93.89W
09/12/2005  0.75 INCH        WRIGHT             MN   LAW ENFORCEMENT

0902 PM     HAIL             BUFFALO                 45.18N 93.87W
09/12/2005  0.88 INCH        WRIGHT             MN   TRAINED SPOTTER

&&

RJN
Local storm report, Sep 12, 9:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
919 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     DELANO                  45.04N 93.79W
09/12/2005                   WRIGHT             MN   PUBLIC

            SHED BLOWN APART IN FRANKLIN TOWNSHIP OUTSIDE OF DELANO

&&

RJN
Local storm report, Sep 12, 9:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
932 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             6 SSW DASSEL            45.00N 94.35W
09/12/2005  0.75 INCH        MEEKER             MN   AMATEUR RADIO

            REPORTED ON WEST SIDE OF LAKE JENNIE.

&&

RJN
Local storm report, Sep 12, 9:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
942 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     BUFFALO                 45.18N 93.87W
09/12/2005                   WRIGHT             MN   TRAINED SPOTTER

            30 FOOT TREES 8 INCHES IN DIAMETER BLOWN DOWN

0942 PM     HAIL             HUTCHINSON              44.89N 94.37W
09/12/2005  0.75 INCH        MCLEOD             MN   AMATEUR RADIO

&&

RJN

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:14 PM CDTTornado WarningMPXChippewa, Lac qui Parle, Yellow Medicine61 min
Sep 12, 7:31 PM CDTFlash Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine3 hr
Sep 12, 8:09 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright66 min
Sep 12, 8:18 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville57 min
Sep 12, 9:10 PM CDTFlash Flood WarningMPXWright3 hr
Sep 12, 9:10 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright65 min
Sep 12, 9:14 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville61 min
Sep 12, 9:47 PM CDTFlash Flood WarningMPXAnoka, Isanti, Sherburne3 hr
Sep 12, 10:11 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright64 min
Sep 12, 10:34 PM CDTFlash Flood WarningMPXChisago3 hr
Sep 12, 10:38 PM CDTSevere Thunderstorm WarningMPXDakota, Scott52 min
Sep 12, 10:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey35 min
Sep 12, 11:04 PM CDTSevere Thunderstorm WarningMPXChisago, Washington56 min
Sep 12, 11:47 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan58 min
Sep 13, 12:26 AM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca64 min
Sep 13, 12:44 AM CDTSevere Thunderstorm WarningMPXFaribault46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.